# SDR 98UAL900567

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Engine: Pwa JT8D15
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Worn
- Location: Service Door
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR LIGHT CAME ON.  INSIDE D00R HANDLE POPS TOWARDS OPEN 3 TO 4 INCHES FROM LOCKED POSITION.  TRIED TO PUSH HANDLE DOWN BUT IT POPPED BACK UP.  DOOR 1R WAS ADJUSTED PER MM/OV 70-52-11-00.  UPPER LATCH CAM WAS BACKED UP TWO SERRATIONS TO COMPENSATE FOR WEAR TO LOWER RAMP OF LATCH CAM FITTINGS.
